# SDR IXXA06SMN278S

- Difficulty date: August 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LONGERON 35 RT CRACKED AT STA 1350.000. REMOVED FASTENERS IAW SRM 51-1-20D. REMOVED CRACKED LONGERON SEGMENT. FABRICATED NEW LONGERON FROM EXTRUSION P/N 2641455/ 7075 T651. FABRICATED SPLICE. PERFORMED NDT INSPECTION. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES INSTALLED REPAIR PARTS. SRM 53-2-2 FIG.4A, SRM 53-2-2 FIG. 10 TR NR 53-153, TR NR 53-193, SRM 51-1-20D, SRM 51-3-1, MFG MESSAGE 1-214355818-2 DATE 07-27-06, SRM 53-4-1 FIG. 43A (SHEET 2) ITEM (K), SRM 51-2-0 FIG. 50 (SHEET 62), NDT PART 08-00-02 TO 07, SRM 53-2-2 PAGE 2 OF 2 FIG. 10 (SHEET 4) GENERAL NOTES NR 22, SRM 51-1-8B, AND SRM 51-1-11.
